| Model Number |
4408000000 |
| Medical Device Problem Code |
Material Fragmentation (1261)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
12/31/2022
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
This record is a consolidation of records summarized as a part of the fda voluntary malfunction summary reporting program.Reported events: 3 events were reported for this quarter.Product return status: 3 devices were received.Additional information: 3 devices were not labeled for single-use.3 devices were not reprocessed or reused.
Event or Problem Description
This report summarizes 3 malfunction events in which the device had small pieces breaking off.3 events had no patient involvement; no patient impact.